# SDR AMTA200800063

- Difficulty date: February 9, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 19867
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHTING INOPERATIVE AT EXTERIOR AND INTERIOR POSITIONS.  REMOVED AND REPLACED BATTERY PACK AS REQUIRED.  OPS CHECK GOOD.  OF FOR SERVICE.  (K)
